# SDR QXEA2019111200409

- Difficulty date: November 7, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 19,876 hours, 21,400 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 478301
- Part serial: MALNMC0014
- Condition: Malfunctioned
- Location: Nlg Door
- Part time: 19,876 hours, 21,400 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR WAS SELECTED DOWN, RECEIVED RED UNSAFE LIGHT ON NOSE W/AMBER N.DOOR LIGHT AFTER L AND R MAIN INDICATED DOWN AND LOCKED, ABOUT 15 SECONDS LATER NOSE GEAR EXTENDED AND LOCK, AND GREEN INDICATOR ILLUMINATED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REMOVED AND REPLACED NLG DOOR ACTUATOR OPS CHECK GOOD OK FOR SERVICE.
